Common solutions to pseudomonotone equilibrium problems

Document Type: Research Paper

Author

Department of Mathematics‎, ‎Ha Noi University of Science‎, ‎VNU‎. ‎334,‎ ‎Nguyen Trai Street, ‎‎‎Ha Noi‎, ‎Vietnam.

Abstract

‎In this paper‎, ‎we propose two iterative methods for finding a common solution of a finite family of equilibrium problems ‎for pseudomonotone bifunctions‎. ‎The first is a parallel hybrid extragradient-cutting algorithm which is extended from the‎ ‎previously known one for variational inequalities to equilibrium problems‎. ‎The second is a new cyclic hybrid‎ ‎extragradient-cutting algorithm‎. ‎In the cyclic algorithm‎, ‎using the known techniques‎, ‎we can perform and develop practical numerical experiments.

Keywords

Main Subjects


P. N. Anh, A hybrid extragradient method extended to fixed point problems and equilibrium problems, Optimization 62 (2013), no. 2, 271--283.

P. N. Anh, A hybrid extragradient method for pseudomonotone equilibrium problems and fixed point problems, Bull. Malays. Math. Sci. Soc. 36 (2013), no. 1, 107--116.

P. K. Anh, Ng. Buong and D. V. Hieu, Parallel methods for regularizing systems of equations involving accretive operators, Appl. Anal. 93 (2014), no. 10, 2136--2157.

P. K. Anh and D. V. Hieu, Parallel hybrid methods for variational inequalities, equilibrium problems and common fixed point problems, Vietnam J. Math. 44 (2016), no. 2, 351--374.

P. K. Anh and D. V. Hieu, Parallel and sequential hybrid methods for a finite family of asymptotically quasi ϕ -nonexpansive mappings, J. Appl. Math. Comput. 48 (2015),

no. 1-2, 241--263.

H. H. Bauschke and J. M. Borwein, On projection algorithms for solving convex feasibility problems, SIAM Rev. 38 (1996), no. 3, 367--426.

H. H. Bauschke and P. L. Combettes, A weak-to-strong convergence principle for Fejer monotone methods in Hilbert spaces, Math. Oper. Res. 26 (2001), no. 2, 248--264.

M. Bianchi and S. Schaible, Generalized monotone bifunctions and equilibrium problems, J. Optim. Theory Appl. 90 (1996), no. 1, 31--43.

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), no. 1-4, 123--146.

Y. Censor, W. Chen, P. L. Combettes, R. Davidi and G. T. Herman, On the effectiveness of projection methods for convex feasibility problems with linear inequality constraints, Comput. Optim. Appl. 51 (2012), no. 3, 1065--1088.

Y. Censor, A. Gibali, S. Reich and S. Sabach, Common solutions to variational inequalities, Set-Valued Var. Anal. 20 (2012), no. 2, 229--247.

P. L. Combettes, The convex feasibility problem in image recovery, in, P.Hawkes(Ed.), 95, Advances in Imaging and Electron Physics, 155--270, Academic Press, New York, 1996.

A. Dhara and J. Dutta, Optimality Conditions in Convex Optimization: A Finite Dimensional View, CRC Press, Boca Raton, 2012.

B. V. Dinh, P. G. Hung and L. D. Muu, Bilevel optimization as a regularization approach to pseudomonotone equilibrium problems, Numer. Funct. Anal. Optim. 35 (2014), no. 5, 539--563.

D. V. Hieu, A parallel hybrid method for equilibrium problems, variational inequalities and nonexpansive mappings in Hilbert space, J. Korean Math. Soc. 52 (2015), no. 2, 373--388.

G. M. Korpelevich, The extragradient method for finding saddle points and other problems, Ekonomikai Matematicheskie Metody 12 (1976), 747-756.

H. C. Lai and L. J. Lin, Moreau-Rockafellar type theorem for convex set functions, J. Math. Anal. Appl. 132 (1988), no. 2, 558--571.

G. Mastroeni, On auxiliary principle for equilibrium problems, Publ. Dipart. Math. Univ. Pisa 3 (2000), 1244--1258.

L. D. Muu and W. Oettli, Convergence of an adaptive penalty scheme for finding constrained equilibria, Nonlinear Anal. 18 (1992), no. 12, 1159--1166.

N. Nadezhkina and W. Takahashi, Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz-continuous monotone mappings, SIAM J. Optim. 16 (2006), no. 4, 1230--1241.

T. D. Quoc, L. D. Muu and V. H. Nguyen, Extragradient algorithms extended to equilibrium problems, Optimization 57 (2008) 749--776.

R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970.

M. V. Solodov and B. F. Svaiter, Forcing strong convergence of proximal point iterations in Hilbert space, Math. Program. 87 (2000), no. 1, 189--202.

H. Stark (Ed.), Image Recovery Theory and Applications, Academic Press, Orlando, 1987.

S. Takahashi and W. Takahashi, Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. Math. Anal. Appl. 331 (2007), no. 1, 506--515.


Volume 42, Issue 5
September and October 2016
Pages 1207-1219
  • Receive Date: 21 January 2015
  • Revise Date: 16 July 2015
  • Accept Date: 06 August 2015